The Annals of Statistics

Sample Size Savings for Curtailed One-Sample Nonparametric Tests for Location Shift

Nira Herrmann and Ted H. Szatrowski

Full-text: Open access

Abstract

Asymptotic moments of normed sample size savings are derived for one-sided curtailed nonparametric tests for symmetry for testing location shift hypotheses under the null hypothesis and contiguous alternatives. The contiguous alternative results are derived using Feller's (1943) central limit theorem result for large deviations and techniques used in Albers, Bickel and van Zwet (1976).

Article information

Source
Ann. Statist., Volume 15, Number 1 (1987), 296-313.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176350267

Digital Object Identifier
doi:10.1214/aos/1176350267

Mathematical Reviews number (MathSciNet)
MR885738

Zentralblatt MATH identifier
0646.62037

JSTOR
links.jstor.org

Subjects
Primary: 62G10: Hypothesis testing
Secondary: 62E20: Asymptotic distribution theory

Keywords
Asymptotic distributions clinical trials contiguous alternatives curtailed sampling distribution free tests large deviations linear rank tests van der Waerden scores Wilcoxon test

Citation

Herrmann, Nira; Szatrowski, Ted H. Sample Size Savings for Curtailed One-Sample Nonparametric Tests for Location Shift. Ann. Statist. 15 (1987), no. 1, 296--313. doi:10.1214/aos/1176350267. https://projecteuclid.org/euclid.aos/1176350267


Export citation